Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 201, NWS Tulsa, OK

October 17, 2007Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 4:34 PM CDT for Choctaw County, Oklahoma. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 4:34 PM CDT (21:34 UTC)
Expired
Oct 17, 2007, 5:30 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 175 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 4:58 PM CDTHAIL 0.755 S Fort Towson, OK
Oct 17, 5:15 PM CDTHAIL 0.753 Ssw Rufe, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 2:25 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 172134
SVRTSA
OKC023-172230-
/O.NEW.KTSA.SV.W.0201.071017T2134Z-071017T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 530 PM CDT

* AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF HUGO...MOVING
  NORTHEAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HUGO...
  MESSER...SAWYER AND FORT TOWSON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3388 9554 3394 9557 3416 9546 3415 9515
      3394 9515 3392 9517 3395 9523 3389 9524
      3385 9534 3385 9545
TIME...MOT...LOC 2134Z 223DEG 39KT 3385 9546

$$
1 follow-up statement
000 
WWUS54 KTSA 172150
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT WED OCT 17 2007

OKC023-172230-
/O.CON.KTSA.SV.W.0201.000000T0000Z-071017T2230Z/
CHOCTAW OK-
450 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN CHOCTAW COUNTY...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FROGVILLE...MOVING
NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MESSER...
SAWYER...HUSKEY...APPLE...FORT TOWSON AND SWINK.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3388 9547 3416 9546 3415 9515 3392 9517
      3395 9523 3389 9524 3388 9527 3388 9531
      3385 9534 3385 9545
TIME...MOT...LOC 2150Z 224DEG 36KT 3395 9534

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 4:01 PM CDT, 33 minutes earlier.

Area forecast discussion, Oct 17, 4:01 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT WED OCT 17 2007

.MESOSCALE UPDATE...
THUNDERSTORMS HAVE BECOME MORE SURFACED BASED
MOVING INTO TULSA AS EXPECTED AND WE ARE RECEIVING
NUMEROUS REPORTS OF DOWNED POWER LINES IN TULSA...
WITH A MEASURED GUST TO 62 MPH IN WEST TULSA.
THIS LINE OF STORMS CROSSING TULSA WILL CONTINUE
TO BE SEVERE...WITH THE OTHER STORMS IN THE CWA
ALSO LIKELY TO GAIN SEVERE WEATHER POTENTIAL.

DISCRETE CELLS HAVE DEVELOPED IN CENTRAL OKLAHOMA
WITH ADDITIONAL CELLS LIKELY TO DEVELOP FURTHER SOUTH
OVER THE NEXT 3 HOURS.  THESE CELLS WILL MOVE
INTO EASTERN OKLAHOMA THIS EVENING AS
THE WIND PROFILES CONTINUE TO BECOME INCREASINGLY
FAVORABLE FOR TORNADOES.

THE MAJOR SEVERE WEATHER OUTBREAK IS BEGINNING.
SIGNIFICANT WIND DAMAGE...VERY LARGE HAIL AND TORNADOES
ARE LIKELY WITH THE POTENTIAL FOR STRONG TORNADOES
AS WELL.

THE STORM IN THE NORTH SIDE OF THE OKLAHOMA CITY
METRO AREA EXTRAPOLATES TO SOUTHWEST PAWNEE COUNTY
JUST AFTER 5PM.  THIS STORM WILL HAVE A CHANCE TO
INTERACT WITH THE BOUNDARY FROM THE PREVIOUS STORMS
AND THIS WILL ENHANCE ITS TORNADO POTENTIAL.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, Oct 17, 11:54 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1153 AM CDT WED OCT 17 2007

...A TORNADO OUTBREAK IS EXPECTED ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS LATER TODAY AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....AFTER 12PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
SEVERE THUNDERSTORMS WILL MOVE ACROSS NORTHEAST OKLAHOMA
DURING THE AFTERNOON.  INITIALLY THE STORMS HAVE BEEN
ELEVATED...BUT WILL BECOME MORE SURFACE BASED.
THIS INCREASES THE POTENTIAL THAT DAMAGING WINDS WILL ALSO
DEVELOP WITH THESE STORMS...AND AS WIND PROFILES CONTINUE
TO IMPROVE THIS AFTERNOON...SOME TORNADO RISK WILL ALSO
DEVELOP WITH THESE STORMS.

DURING THE AFTERNOON...SUPERCELL THUNDERSTORMS WILL DEVELOP
IN CENTRAL OKLAHOMA AS THE DRY LINE ADVANCES EASTWARD.  THESE
STORMS WILL MOVE INTO EASTERN OKLAHOMA AFTER 5PM.  WIND AND
INSTABILITY PARAMETERS OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS WILL BE VERY FAVORABLE FOR SEVERE WEATHER AS THESE
STORMS MOVE INTO THE REGION...INCLUDING A SIGNIFICANT
RISK FOR TORNADOES...HAIL TO BASEBALL SIZE AND WIND GUSTS
TO 75 MPH.

RATHER THAN A SOLID LINE OF STORMS FORMING...THE STORMS
MAY STAY CELLULAR FOR SOMETIME INTO THE EVENING...WHICH
PROLONGS THE WINDOW OF OPPORTUNITY FOR TORNADO FORMATION.
THERE IS THE POTENTIAL FOR LONG-TRACK STRONG TORNADOES.

SCATTERED SUPERCELL STORMS ARE EXPECTED TO DEVELOP ACROSS
THE LENGTH OF EASTERN OKLAHOMA THIS EVENING AND MOVE INTO
NORTHWEST ARKANSAS LATE THIS EVENING WITH THE CONTINUED
RISK FOR SIGNIFICANT SEVERE WEATHER...INCLUDING THE RISK
OF A STRONG TORNADO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER EVENTS IN THE AREA.  ACTIVATION OF THE
REGIONAL SKYWARN NETWORK WILL OCCUR THIS AFTERNOON.
LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS.  EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY
SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Oct 17, 3:22 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT WED OCT 17 2007

OKZ064>066-172045-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
322 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE AND SOUTHEASTERN CREEK

IN EAST CENTRAL OKLAHOMA
     EASTERN OKFUSKEE

AT 322 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF OKEMAH...MOVING NORTHEAST AT
65 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...LIBERTY...OKEMAH...CLEARVIEW...OKFUSKEE...PRESTON...BEGGS
AND HECTORVILLE.

A LARGE PORTION OF NORTHWESTERN OKMULGEE...SOUTHEASTERN CREEK AND
EASTERN OKFUSKEE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
345 PM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT.

LAT...LON 3585 9583 3529 9627 3543 9636 3586 9613
      3587 9583
TIME...MOT...LOC 2022Z 207DEG 58KT 3543 9627
Special weather statement, Oct 17, 3:31 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT WED OCT 17 2007

OKZ060-061-064-172115-
CREEK OK-ROGERS OK-TULSA OK-
331 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS...EASTERN CREEK AND TULSA

AT 331 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
WEST OF KIEFER...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...BIXBY...JENKS...OWASSO...
GLENPOOL...SPERRY...COLLINSVILLE...MOUNDS...KIEFER AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3642 9565 3586 9590 3587 9620 3618 9603
      3618 9601 3641 9598
TIME...MOT...LOC 2031Z 210DEG 56KT 3599 9612
Special weather statement, Oct 17, 3:54 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT WED OCT 17 2007

OKZ058-172130-
OTTAWA OK-
354 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 354 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF AFTON...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN
AND PICHER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9474 3700 9463 3698 9460 3668 9473
      3668 9498 3701 9486 3701 9476
TIME...MOT...LOC 2054Z 197DEG 47KT 3672 9484
Special weather statement, Oct 17, 3:56 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT WED OCT 17 2007

ARZ001-OKZ063-069-172145-
ADAIR OK-BENTON AR-DELAWARE OK-
356 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 356 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF BALLARD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BALLARD...WATTS...WEST
SILOAM SPRINGS...FAIRMOUNT...MILLER...SILOAM SPRINGS...SULPHUR
SPRINGS...GENTRY...MAYSVILLE...GRAVETTE...LAKE FRANCIS...GALLITIN...
SPRINGTOWN...HIGHFILL...CHEROKEE CITY...VAUGHN...DECATUR...
CENTERTON...HIWASSE AND BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9411 3610 9448 3610 9454 3609 9454
      3603 9454 3601 9456 3609 9476 3649 9461
TIME...MOT...LOC 2056Z 209DEG 47KT 3613 9460
Local storm report, Oct 17, 4:15 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            NUMEROUS POWER LINES AND TREES DOWNED ACROSS WEST TULSA
            MIDTOWN TULSA AND NORTH TULSA. TIME OF REPORTS WAS
            BETWEEN 2046 AND 2053.

0347 PM     TSTM WND GST     TULSA                   36.13N 95.92W
10/17/2007  E60.00 MPH       TULSA              OK   PUBLIC

            ESTIMATED AT OSU-TULSA CAMPUS

0348 PM     TSTM WND GST     3 W TULSA               36.13N 95.98W
10/17/2007  M62.00 MPH       TULSA              OK   AMATEUR RADIO

            37TH AND JACKSON IN WEST TULSA.

0348 PM     TSTM WND GST     TULSA                   36.13N 95.92W
10/17/2007  E60.00 MPH       TULSA              OK   PUBLIC

            MIDTOWN TULSA

0351 PM     TSTM WND GST     2 N TULSA               36.16N 95.92W
10/17/2007  M61.00 MPH       TULSA              OK   ASOS

            53KT GUST MEASURED AT TULSA INTERNATIONAL AIRPORT BY
            ASOS.

0356 PM     HAIL             2 N TULSA               36.16N 95.92W
10/17/2007  E0.75 INCH       TULSA              OK   CO-OP OBSERVER

&&

JDS
Special weather statement, Oct 17, 4:26 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED OCT 17 2007

OKZ053-172215-
CHOCTAW OK-
426 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 426 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF ORD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...ORD...FROGVILLE...
GRANT...GOODLAND...SAWYER...FORT TOWSON...SWINK...MESSER...HUSKEY...
FALLON AND APPLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3390 9556 3394 9558 3416 9545 3415 9514
      3395 9514 3392 9517 3395 9523 3389 9524
      3385 9534 3385 9545
TIME...MOT...LOC 2126Z 222DEG 37KT 3378 9553

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:03 AM CDTSpecial Weather StatementTSAOsage57 min
Oct 17, 7:55 AM CDTSpecial Weather StatementTSAOsage65 min
Oct 17, 10:30 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee75 min
Oct 17, 11:34 AM CDTSevere Thunderstorm WarningTSAOsage, Washington71 min
Oct 17, 1:44 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Osage, Pawnee46 min
Oct 17, 2:22 PM CDTSpecial Weather StatementTSACreek, Okfuskee38 min
Oct 17, 2:45 PM CDTSpecial Weather StatementTSANowata, Okmulgee, Tulsa, Washington45 min
Oct 17, 3:11 PM CDTSpecial Weather StatementTSACreek34 min
Oct 17, 3:22 PM CDTSpecial Weather StatementTSAOkfuskee23 min
Oct 17, 3:31 PM CDTSpecial Weather StatementTSATulsa44 min
Oct 17, 3:46 PM CDTSevere Thunderstorm WarningTSATulsa27 min
Oct 17, 3:49 PM CDTSevere Thunderstorm WarningTSAOkmulgee14 min
Oct 17, 3:51 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner54 min
Oct 17, 3:54 PM CDTSpecial Weather StatementTSAOttawa36 min
Oct 17, 4:03 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware42 min
Oct 17, 4:05 PM CDTTornado WarningTSADelaware40 min
Oct 17, 4:20 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers44 min
Oct 17, 4:26 PM CDTSpecial Weather StatementTSAChoctaw49 min
Oct 17, 4:32 PM CDTSevere Thunderstorm WarningTSACraig44 min
Oct 17, 4:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee91 min
Oct 17, 5:00 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Oct 17, 6:10 PM CDTTornado WarningTSALeFlore38 min
Oct 17, 6:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington74 min
Oct 17, 6:33 PM CDTSevere Thunderstorm WarningTSACreek57 min
Oct 17, 6:50 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee70 min
Oct 17, 6:55 PM CDTSpecial Weather StatementTSALeFlore50 min
Oct 17, 6:57 PM CDTSevere Thunderstorm WarningTSANowata78 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.